# SDR CALA9801094

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 610-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD SEAT TRACK CORRODED AT STA 610 TO 620.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED, A NEW SECTION OF TRACK, SPLICE AND PLATE WERE FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-1, AND 51-30-2.
